# SDR FDEA201512013845

- Difficulty date: December 1, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N809FD
- Make and model: Airbus A310-324
- Aircraft serial: 449
- Aircraft time: 475 hours, 16,851 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Departed
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE, MAIN WW FWD LEFT & CENTER DOORS DEPARTED ACFT.
